Couldn't find what you looking for?

TRY OUR SEARCH!

Hello

So here is how everything started.

I took a large pill a week ago it is a Panadine extra pill

I swallowed it down with a LOT of water but i have the feeling that its stuck in my throat. Sometimes i cant feel it but when i remember that this has happened i instantly feel the lump in my throat. I wake up in the morning and i can feel it but throughout the day when im at school its a bit better.

When I swallow i can feel the pill in my throat, i can eat food and when i drink i can feel it to sometimes not all the time. I went to the doctor and she told me i had a fungus throat infection because i have a white coating on my tounge but all she said about the pill was that it might be stuck in my throat ! THATS ALL. Im fed up with the annoying feeling and i always get anxious and concerned !!! PLEASE PLEASE PLEASE HELP ! the feeling of the "pill has been stuck in my throat" for days !

HEEEEELP !

 

Loading...

I forgot to add ! Sometimes when i lay down i have trouble breathing ?? and im 14 and have muscle problems near the heart so i suffer from alot of chest pains !!!!

Reply

Loading...